# SDR FDEA202503280532

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587696
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOORBOARD 242TFF P/N 145T5876-96 HAS A 2" BY 2" DENT   ON THE TOP SURFACE AT STA 1000, AND VARIOUS DENTS ON THE TOP/UNDERSIDE. FABRICATED NEW FLOORBOARD (PNL# 242TFF MPN:145T5876-96) FOR MAIN DECK CARGO COMP   AT STA. 1114.82 BETWEEN RBL 54.75 AND LBL33 IN REF. TO BOEING DRW# 145T5876 AND (EA# H-  5321T0382762 P1. FUSELAGE-CARGO COMP FLOORS   MAIN DECK COMPARTMENTS FLOOR   PANELS 242WTFF AND 242TFF FABRICATION AND REPLACEMENT). THIS IS A MAJOR REPAIR.   INSTALLATION OF FLOORBOARD 242TFF WILL BE ACOMPLISHED ON SEQ# 113 WO# 89829.
